Bulletin of the American Mathematical Society

Invariant polynomials and conjugacy classes of real Cartan subalgebras

L. Preiss Rothschild

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 77, Number 5 (1971), 762-764.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183533037

Mathematical Reviews number (MathSciNet)
MR0281847

Zentralblatt MATH identifier
0221.17006

Subjects
Primary: 17B20: Simple, semisimple, reductive (super)algebras 17B40: Automorphisms, derivations, other operators 22E15: General properties and structure of real Lie groups
Secondary: 12D16 53A55: Differential invariants (local theory), geometric objects

Citation

Rothschild, L. Preiss. Invariant polynomials and conjugacy classes of real Cartan subalgebras. Bull. Amer. Math. Soc. 77 (1971), no. 5, 762--764. https://projecteuclid.org/euclid.bams/1183533037


Export citation

References

  • 1. C. Chevalley, Invariants of finite groups generated by reflections, Amer. J. Math. 77 (1955), 778-782. MR 17, 345; 1436.
  • 2. S. Helgason, Differential geometry and symmetric spaces, Pure and Appl. Math., vol. 12, Academic Press, New York, 1962. MR 26 #2986.
  • 3. B. Kostant, Lie group representations on polynomial rings, Amer. J. Math. 85 (1963), 327-404. MR 28 #1252.
  • 4. B. Kostant, On the conjugacy of real Cartan subalgebras. I, Proc. Nat. Acad. Sci. U.S.A. 41 (1955), 967-970. MR 17, 509.
  • 5. L. Rothschild, Orbits in a real reductive Lie algebra, Trans. Amer. Math. Soc. (to appear).
  • 6. J.-P. Serre, Algèbres de Lie semi-simples complexes, Benjamin, New York, 1966. MR 35 #6721.
  • 7. M. Sugiura, Conjugate classes of Cartan subalgebras in real semisimple Lie algebras, J. Math. Soc. Japan 11 (1959), 374-434. MR 26 #3827.
  • 8. V. S. Varadarajan, On the ring of invariant polynomials on a semisimple Lie algebra, Amer. J. Math. 90 (1968), 308-317. MR 37 #1529.